Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("DARBOUX PROBLEM")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 80

  • Page / 4
Export

Selection :

  • and

ON THE SET OF SOLUTIONS OF THE DARBOUX PROBLEM FOR SOME HYPERBOLIC EQUATIONSGORNIEWICZ L; PRUSZKO T.1980; BULL. ACAD. POL. SCI., SCI. MATH.; POL; DA. 1980; VOL. 28; NO 5-6; PP. 279-285; ABS. RUS; BIBL. 5 REF.Article

CHARACTERIZATION OF THE DARBOUX POINT FOR PARTICULAR CLASSES OF PROBLEMS.MEREAU PM; POWERS WF.1977; J. OPTIMIZ. THEORY APPL.; U.S.A.; DA. 1977; VOL. 22; NO 4; PP. 537-562; BIBL. 8 REF.Article

SUR UN PROBLEME DE DARBOUX POUR L'EQUATION D'EULER-DARBOUX-POISSONALDASHEV SA.1980; DIFFER. URAVNEN.; BYS; DA. 1980; VOL. 16; NO 1; PP. 161-163; BIBL. 11 REF.Article

ON THE NON-CONVERGENCE OF SUCCESSIVE APPROXIMATIONS IN THE DARBOUX PROBLEM FOR THE EQUATION ZXY''=F(X,Y,Z).KISIELEWICZ M.1977; COLLOQ. MATH.; POLOGNE; DA. 1977; VOL. 38; NO 1; PP. 103-110; BIBL. 11 REF.Article

PRINCIPE D'EXTREMUM POUR UN SYSTEME D'EQUATIONSFEDOTOV VP.1980; DIFFER. URAVNEN.; BYS; DA. 1980; VOL. 16; NO 4; PP. 679-683; BIBL. 5 REF.Article

AN APPLICATION OF THE TOPOLOGICAL DEGREE THEORY TO THE STUDY OF THE DARBOUX PROBLEM FOR HYPERBOLIC EQUATIONSBRYSZEWSKI J; GORNIEWICZ L; PRUSZKO T et al.1980; J. MATH. ANAL. & APPL.; ISSN 0022-247X; USA; DA. 1980; VOL. 76; NO 1; PP. 107-115; BIBL. 12 REF.Article

PROBLEME DE DARBOUX POUR UNE CLASSE D'EQUATIONS DU SECOND ORDREBUBNOV BA.1978; DINAM. SPLOSHN. SREDY; SUN; DA. 1978; NO 36; PP. 11-18; BIBL. 5 REF.Article

PROBLEME DE DARBOUX POUR UNE EQUATION INTEGRODIFFERENTIELLEZHEMUKHOV KH K.1976; DOP. AKAD. NAUK UKRAJIN. R.S.R., A; S.S.S.R.; DA. 1976; NO 8; PP. 677-680; ABS. ANGL. RUSSE; BIBL. 2 REF.Article

ON THE NON-CONVERGENCE OF SUCCESSIVE APPROXIMATIONS IN THE THEORY OF THE EQUATION 2XY''=F(X,Y,Z,Z'X,3'Y)KISIELEWICZ M.1979; ANN. POLON. MATH.; POL; DA. 1979; VOL. 36; NO 1; PP. 85-93; BIBL. 3 REF.Article

ANALOGUE MULTIDIMENSIONNEL DU PROBLEME DE DARBOUX POUR LES EQUATIONS HYPERBOLIQUES DEGENEREESPOPIVANOV NI.1978; DIFFER. URAVNEN., BELORUS. S.S.R.; S.S.S.R.; DA. 1978; VOL. 14; NO 1; PP. 80-93; BIBL. 11 REF.Article

CONDITIONS D'OPTIMALITE POUR UNE CLASSE DE SYSTEMES A PARAMETRES REPARTISSROCHKO VA.1976; SIBIR. MAT. ZH.; S.S.S.R.; DA. 1976; VOL. 17; NO 5; PP. 1108-1115; BIBL. 14 REF.Article

GLOBAL OPTIMALITY OF EXTREMALS: AN EXAMPLEKREINDLER E; NEUMAN F.1982; J. OPTIM. THEORY APPL.; ISSN 0022-3239; USA; DA. 1982; VOL. 36; NO 4; PP. 521-534; BIBL. 12 REF.Article

ANALOGUE DU PROBLEME DE DARBOUX POUR UN SYSTEME HYPERBOLIQUE DANS L'ESPACEORAZOV D.1979; DIFFER. URAVNEN., BELORUS. S.S.R.; BYS; DA. 1979; VOL. 15; NO 1; PP. 178-182; BIBL. 6 REF.Article

ON THE MOTION OF A VISCOELASTIC SOLID IN PRESENCE OF A RIGID WALL. I: DARBOUX AND GENERAL CAUCHY PROBLEMS FOR A THIRD-ORDER HYPERBOLIC OPERATOR: EXPLICIT RIEMANN FUNCTION AND MAXIMUM PRINCIPLESD'ACUNTO B; D'ANNA A; RENNO P et al.1983; ZEITSCHRIFT FUER ANGEWANDTE MATHEMATIK UND PHYSIK; ISSN 0044-2275; CHE; DA. 1983; VOL. 34; NO 4; PP. 421-438; ABS. ITA; BIBL. 27 REF.Article

SUR UNE REPRESENTATION INTEGRALE DE LA SOLUTION DU PROBLEME DE DARBOUXMOISEEV EI.1982; MAT. ZAMET.; ISSN 507075; SUN; DA. 1982; VOL. 32; NO 2; PP. 175-186; BIBL. 3 REF.Article

CRITERE D'UNICITE DE LA SOLUTION DU PROBLEME DE DARBOUX POUR UNE EQUATION HYPERBOLIQUE DEGENEREE DE TRANSPORT D'HUMIDITENAKHUSHEV AM.1980; DIFFER. URAVN. (MINSK, 1965); ISSN 0374-0641; BYS; DA. 1980; VOL. 16; NO 9; PP. 1643-1649; BIBL. 9 REF.Article

EXTENSION DE L'APPLICATION DES FORMULES AUX VALEURS NEGATIVES DES PARAMETRES D'UNE EQUATION A COEFFICIENTS SINGULIERSMAKAROV IA.1978; IZVEST. VYSSH. UCHEBN. ZAVED., MAT.; SUN; DA. 1978; NO 5; PP. 87-95; BIBL. 6 REF.Article

SUR QUELQUES PROBLEMES AUX LIMITES POUR UNE EQUATION PSEUDOPARABOLIQUEKONDRASHKOV AV.1977; DIFFER. URAVNEN., BELORUS. S.S.R.; S.S.S.R.; DA. 1977; VOL. 13; NO 1; PP. 90-99; BIBL. 5 REF.Article

Loewner transformations : Adjoint and binary darboux connectionsSCHIEF, W. K; ROGERS, C.Studies in applied mathematics (Cambridge). 1998, Vol 100, Num 4, pp 391-422, issn 0022-2526Article

Helly's principle and its application to an infinite-horizon optimal control problemBOGUSZ, D.Journal of optimization theory and applications. 2007, Vol 134, Num 3, pp 371-383, issn 0022-3239, 13 p.Article

Sur la non-unicité de la solution du problème de Darboux pour une classe d'équations hyperboliques dégénéréesKHE KAN CHER.Sibirskij matematičeskij žurnal. 1985, Vol 26, Num 2, pp 159-161, issn 0037-4474Article

Shape-from-shading using darboux smoothingRAGHEB, Hossein; HANCOCK, Edwin R.Lecture notes in computer science. 2001, pp 657-667, issn 0302-9743, isbn 3-540-42513-6Conference Paper

Darboux transformation and soliton-like solutions for a generalized q-KdV hierarchyFAN, Engui.Journal of the Physical Society of Japan. 2004, Vol 73, Num 11, pp 2991-2995, issn 0031-9015, 5 p.Article

ON an old article of Tzitzeica and the inverse scattering methodBOLDIN, A. YU; SAFIN, S. S; SHARIPOV, R. A et al.Journal of mathematical physics. 1993, Vol 34, Num 12, pp 5801-5809, issn 0022-2488Article

Conditions d'optimalité du type du principe du maximum dans les systèmes de Goursat-DarbouxSROCHKO, V. A.Sibirskij matematičeskij žurnal. 1984, Vol 25, Num 1, pp 126-132, issn 0037-4474Article

  • Page / 4